ID 1439
FullText File
Title Alternative
Equivariant definable triangulations of definable G sets
Authors
DOI
Journal Title
Bulletin of the Faculty of Education, Wakayama University. Natural science
ISSN
13424645
NCID
AN00257977
Volume
56
Start Page
13
End Page
16
Published Date
2006-02-28
Language
eng
Keywords Alternative
Definable G sets
equivariant definable triangulations
o-minimal
Abstract Alternative
Let G be a finite group. We prove that every definable G set in a representation Ω of G admits an equivariant definable triangulation (L, φ) such that for each open simplex int (△) of L, φ(int(△)) is a locally closed definable C^γsubmanifold of Ω and that it induces a definable triangulation of X
Content Type
Departmental Bulletin Paper
Text Version
publisher
Accession No.
KJ00004438610